UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1924

タイトル: Systems of Renewal Equations on the Line
著者: Sgibnev, M. S.
キーワード: System of renewal equations
matrix renewal measure
発行日: 2003年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 10 (2003), No. 3, Page 495-517
抄録: Systems of integral equations of renewal type on the whole line are considered. Using Banach-algebraic techniques, we study the asymptotic properties of the solutions and give rather general estimates of the rates of convergence.
URI: http://hdl.handle.net/2261/1924
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms100302.pdf186.98 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください